# SDR UIEA2019102285751

- Difficulty date: October 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,572 hours, 18,733 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Fluctuates
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLEED PRESSURE FLUCTUATED BETWEEN 15 AND 22 PSI PRIOR TO START WITH NO LOAD.( PERFORMED BITE TEST OF PNEUMATIC SYSTEM IAW AMM 36-23-00, NO FAULTS FOUND. OPS CHECKED APU AIR IAW B767 AMM 36-00-00. )
